A simple remark on the conditioned square functions for martingale transforms
Séminaire de probabilités de Strasbourg, Volume 10  (1976), p. 40-43
@article{SPS_1976__10__40_0,
     author = {Kazamaki, Norihiko},
     title = {A simple remark on the conditioned square functions for martingale transforms},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     pages = {40-43},
     zbl = {0354.60028},
     mrnumber = {443075},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1976__10__40_0}
}
Kazamaki, Norihiko. A simple remark on the conditioned square functions for martingale transforms. Séminaire de probabilités de Strasbourg, Volume 10 (1976) , pp. 40-43. http://www.numdam.org/item/SPS_1976__10__40_0/

[1]. N. Kazamaki, An inequality for the conditioned square functions on martingales. Tohoku Math. Journ., (to appear). | MR 407970 | Zbl 0366.60066